Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 76, Number 1

A unified solution of several classical hydrodynamic stability problems
Isom H. Herron.
Quart. Appl. Math. 76 (2018), 1-17
Abstract, references and article information
Full-text PDF
On the integro-differential general solution for the unsteady micropolar Stokes flow of a conducting ferrofluid
Panayiotis Vafeas.
Quart. Appl. Math. 76 (2018), 19-37
Abstract, references and article information
Full-text PDF
On the resolution of synchronous dipolar excitations via MEG measurements
George Dassios, Michael Doschoris and Konstantia Satrazemi.
Quart. Appl. Math. 76 (2018), 39-45
Abstract, references and article information
Full-text PDF
Initial-boundary value problem for Euler equations with incompatible data
Dening Li.
Quart. Appl. Math. 76 (2018), 47-64
Abstract, references and article information
Full-text PDF
A novel stochastic method for the solution of direct and inverse exterior elliptic problems
Antonios Charalambopoulos and Leonidas N. Gergidis.
Quart. Appl. Math. 76 (2018), 65-111
Abstract, references and article information
Full-text PDF
On the motion of a liquid-filled heavy body around a fixed point
Giovanni P. Galdi, Giusy Mazzone and Mahdi Mohebbi.
Quart. Appl. Math. 76 (2018), 113-145
Abstract, references and article information
Full-text PDF
Errata to “Energetic variational approaches for incompressible fluid systems on an evolving surface”
Hajime Koba, Chun Liu and Yoshikazu Giga.
Quart. Appl. Math. 76 (2018), 147-152
Abstract, references and article information
Full-text PDF
Oscillatory traveling wave solutions for coagulation equations
B. Niethammer and J. J. L. Velázquez.
Quart. Appl. Math. 76 (2018), 153-188
Abstract, references and article information
Full-text PDF
A note on deconvolution with completely monotone sequences and discrete fractional calculus
Lei Li and Jian-Guo Liu.
Quart. Appl. Math. 76 (2018), 189-198
Abstract, references and article information
Full-text PDF
American Mathematical Society